# SDR SWAA2014050127579

- Difficulty date: April 25, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 11,604 hours, 6,903 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER IN SPAR SKIN CRACKED AT STATION 129.50.  REPAIRED SKIN IAW SRM.
